# SDR SWAA2022021516639

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; LEFT SIDE 'Z' ANGLE; COROSION FROM STATION 500- STA 5OOA [MARKED] / REMOVED CORROSION IAW SRM 51-10-02-0G-0; VISUAL INSPECTION WITH A 10X MAG GLASS; NO DEFECTS NOTED ORIGINAL .040 REMAIN .032 LOSS .08; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. INSTALLED A Z ANGLE SPLICE REPAIR @ STA 480 = 10 TO STA 500D IAW SRM 53-00-53-2R-5 ON THE L/H SIDE.
